REAL

Combinatorial Heegaard Floer homology and nice Heegaard diagrams

Ozsváth, Péter and Stipsicz, András and Szabó, Zoltán (2012) Combinatorial Heegaard Floer homology and nice Heegaard diagrams. ADVANCES IN MATHEMATICS, 231 (1). pp. 102-171. ISSN 0001-8708

[img] Text
0912.0830.pdf
Restricted to Repository staff only

Download (1151Kb) | Request a copy

Abstract

Abstract We consider a stabilized version of cHF of a 3–manifold Y (i.e. the U = 0 variant of Heegaard Floer homology for closed 3–manifolds). We give a combinatorial algorithm for constructing this invariant, starting from a Heegaard decomposition for Y , and give a topological proof of its invariance properties.

Item Type: Article
Uncontrolled Keywords: Heegaard decompositions, Floer homology, pair-of-pants decompositions
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 06 Feb 2014 10:03
Last Modified: 06 Feb 2014 10:03
URI: http://real.mtak.hu/id/eprint/9954

Actions (login required)

View Item View Item